# SDR UPS99229517

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65956001723
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, 740 UPPER CHORD CORRODED RBL 65-70 WL 202.  REMOVED AND REPLACED CHORD SEGMENT RBL 53-55 TO RIGHT O/B END.
